# SDR HC7A2012F00078

- Difficulty date: April 19, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N276TH
- Make and model: Skrsky S76C
- Aircraft serial: 760494
- Aircraft time: 2,891 hours
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Condition: Failed
- Location: Escape Hatch
- Part time: 2,891 hours
- Component: Escape Hatch, Skrsky
- Component part number: 7620703032042
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

SHORTLY AFTER LIFT OFF,  HATCH ASSY SEPARATED FROM ACFT.   RETURNED TO AIRPORT AND LANDED WITHOUT INCIDENT.   FOUND LATCH PARTS; PIVOT, SPRING, AND ROD WERE ALL DISCONNECTED FROM CLEVIS AND LOCK NUT MISSING.   FINDINGS INDICATE THE ROD VIBRATED LOOSE AND THE ASSY CAME APART.
